Abstract and Applied Analysis
Volume 1 (1996), Issue 3, Pages 237-262
Invariance d'un convexe fermé par un semi-groupe associé à une forme non-linéaire
Equipe de Mathématiques, U.R.A. CNRS 741, Université de Franche-Comté, Besançon Cedex 25030, France
Received 21 November 1995
Copyright © 1996 Louise Barthélemy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The invariance of a closed and convex set under a semigroup associated with a nonlinear form is investigated. Other properties of increase and domination
of the semigroup are also derived. Examples are also given to demonstrate the power of the theoretical results.